About 4-5 days ago I got my first daily multivitamin/multimineral supplement. I have heard all sorts of good things about OneADay Woman's brand and after going to the store and watching quite a few chicks pick it off the shelves I thought "it must be good" so I did the same. The first day I took it (made the mistake of taking it in the evening) it gave me energy, made me very awake, hyper...I'm guessing because of the caffeine in it, but I felt great!
Day two I felt a little different. From day two to now, I've been getting a very weird wave of "panic attack" or "nervous" type of feeling for no longer than 1-2mins and then just as fast as it comes, it goes. I DO take it with a meal. I'm wondering if its that caffeine? It says it has the same amount of caffeine as a cup of coffee. I'm so NOT a caffeine type of person, I've never drank coffee and soda is pretty rare as it is. But once that feeling leaves I feel great again and energized. I don't know what to make of it. I didn't get this the 1st day so I wonder if its just me actually having a panic attack or something...I was a little nervous about taking any type of pill from the start, even a multivitamin.
I would really hate to stop taking it though. Since starting it I've already noticed my skin and hair looking better, my weight is finally starting to move again, and I ultimately feel better during the day.
- Maybe when I'm finished with this one I should try one without caffeine?
- Has anyone felt like this after taking this multivitamin?
- Can not having a gallbladder have any effect on how a multivitamin is digested?